Duthie William D.. Boolean functions of bounded variation. Duke mathematical journal, vol. 4 , pp. 600–606

Journal of Symbolic Logic 3 (4):164-165 (1938)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,322

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Boolean Functions of Bounded Variation.William D. Duthie - 1938 - Journal of Symbolic Logic 3 (4):164-165.
Omniscience Principles and Functions of Bounded Variation.Fred Richman - 2002 - Mathematical Logic Quarterly 48 (1):111-116.
Bounded iteration and unary functions.Stefano Mazzanti - 2005 - Mathematical Logic Quarterly 51 (1):89-94.
Standardization principle of nonstandard universes.Masahiko Murakami - 1999 - Journal of Symbolic Logic 64 (4):1645-1655.
Special subalgebras of Boolean algebras.J. Donald Monk - 2010 - Mathematical Logic Quarterly 56 (2):148-158.
A note on sharply bounded arithmetic.Jan Johannsen - 1994 - Archive for Mathematical Logic 33 (2):159-165.
Polynomially Bounded Recursive Realizability.Saeed Salehi - 2005 - Notre Dame Journal of Formal Logic 46 (4):407-417.
Two General Results on Intuitionistic Bounded Theories.Fernando Ferreira - 1999 - Mathematical Logic Quarterly 45 (3):399-407.
Review: S. Pankajam, On Finite Boolean Algebra. [REVIEW]W. D. Duthie - 1939 - Journal of Symbolic Logic 4 (2):103-103.

Analytics

Added to PP
2016-06-30

Downloads
14 (#956,614)

6 months
2 (#1,244,653)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references